# SDR AALA202412121108

- Difficulty date: December 10, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 66,125 hours, 39,405 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Misaligned
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON CLIMB OUT RECEIVED ECAM CAUTION DOOR RT EMER EXIT. MAINTENANCE FOUND RT EMER EXIT COVER FLAP SEAL NOT SEATED PROPERLY. REMOVED AND INSTALLED RH EMERGENCY EXIT HATCH COVER FLAP IAW TSM52-21-00. R EMER EXIT DOOR CAUTION EXTINGUISHED.
